# SDR ASAA2014061308181

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,194 hours, 8,295 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD FLAG ON CAPTAIN`S EHSI.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11, TASK 801, DFCS BITE, FFR SHOWS FOUR GROUND FAULTS ON 6-13-2014.  MSG 22-11309, SPD TRIM WARN CH-A, MSG 22-11315 MTS WARN CH-A, MSG NR 22-11191, MT CMD MON CH-A, AND 4 MSG 22-11303, FCC-A INTERNAL FAULT. ACCOMPLISHED GROUND VERIFICATION TEST OF DFCS LAND VERIFY TESTS, GP49, REF AMM 22-11-00/201 AND HGS SYS TEST REF SMM 34-36-00, OPS CHECK NORMAL.
